# SDR DALA2018091105560

- Difficulty date: September 8, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 62,128 hours, 28,436 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OIL SMELL IN COCKPIT CLOSE TO LANDING IN MCO. SMELL CLEARED AFTER LANDING. MAINTENANCE COMPLIED WITH NO GO ODI PREVENTION PROGRAM. BOROSCOPED BOTH ENGINES. REPLACED OZONE AND RECIRC FAN FILTERS. PERFORMED HIGH POWER RUNS. NO ODOR. MCC NOTIFIED.
